# SDR 2020FA0000106

- Difficulty date: January 29, 2020
- Submitted: January 30, 2020
- Operation: General aviation
- Aircraft: N3882V
- Make and model: Cessna 150M
- Aircraft serial: 15076644
- Aircraft time: 8,002 hours
- System (JASC): 2720 · Rudder Control System
- Part: Fairlead
- Part number: 04121681
- Condition: Misinstalled
- Location: Bs 95
- Part time: 8,002 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DUE FOR ROUTINE 100 HOUR / ANNUAL INSPECTION.  FOUND RIGHT HAND RUDDER FAIRLEAD TO BE INSTALLED UPSIDE DOWN AT FUSELAGE STATION 95, FUSELAGE FORMER WAS NEARLY COMPLETELY SEVERED DUE TO WEAR FROM RUDDER CABLE.
